Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Heegner divisors and non-holomorphic modular forms.

Funke, J. (2002) 'Heegner divisors and non-holomorphic modular forms.', Compositio mathematica., 133 (3). pp. 289-321.

Abstract

We consider an embedded modular curve in a locally symmetric space M attached to an orthogonal group of signature (p, 2) and associate to it a nonholomorphic elliptic modular form by integrating a certain theta function over the modular curve. We compute the Fourier expansion and identify the generating series of the (suitably defined) intersection numbers of the Heegner divisors in M with the modular curve as the holomorphic part of the modular form. This recovers and generalizes parts of work of Hirzebruch and Zagier.

Item Type:Article
Full text:PDF - Accepted Version (316Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1023/A:1020002121978
Publisher statement:© 2002 Kluwer Academic Publishers. This paper has been published in a revised form subsequent to editorial input by Cambridge University Press in 'Compositio Mathematica' (133: 3 (2002) 289-321) http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=309553
Record Created:23 May 2008
Last Modified:06 May 2014 14:51

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library